# SDR CA100210001

- Difficulty date: February 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 27,557 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Behind Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY CHECK WHILE INVSTIGATING SOME INTERMITTENT ECU AND AUTO FEATHER DEFECTS, WIRES BEHIND THE GALLEY WERE FOUND TO HAVE BEEN ARCING. THESE WIRES HAD BEEN PREVIOUSLY REPAIRED BY PERSONEL IN JANUARY 2009 WHILE IN THE PROCESS OF RESOLVING AN ECU DEFECT.  FURTHER INFO REVEALS THAT THE OVEN ELECTRICAL WIRES WERE NOT ROUTED CORRECTLY OR PROPERLY PROTECTED (IMPROPER INSTALLATION). (TC 20100210001)
